Osaka Journal of Mathematics is devoted entirely to the publication of original works in pure and applied mathematics.
The Osaka Journal of Mathematics is published quarterly by the joint editorship of the Departments of Mathematics of Osaka University and Osaka Metropolitan University. Founded in 1964 as continuation of the two journals, the Osaka Mathematical Journal and the Journal of Mathematics, Osaka City University, the journal is devoted entirely to the publication of original works in pure and applied mathematics.
Osaka Journal of MathematicsPrint ISSN: 0030-6126
Current: Jul 2022 : Volume 59 Issue 3
Coverage: 1964 - current
Access: All content is open.
Impact Factor: 0.414
Five-Year Impact Factor: 0.511
Journal Citation Reports® Ranking: #282 of 314 in Mathematics
Mathematical Citation Quotient (MCQ): 0.46
Osaka Mathematical JournalPrint ISSN: 0388-0699
Coverage: 1949 - 1963
Journal of Mathematics, Osaka City UniversityPrint ISSN: 0449-2773
Coverage: 1961 - 1963
Journal of the Institute of Polytechnics, Osaka City University. Series A: MathematicsPrint ISSN: 0388-0516
Coverage: 1950 - 1960